Alert archive / Florida / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 144, NWS Jacksonville, FL

July 23, 20214 counties in Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 23, 2021, 5:20 PM EDT for 4 counties in Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2021, 5:20 PM EDT (21:20 UTC)
Expired
Jul 23, 2021, 6:00 PM EDT
In force
40 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baker County, FL, Bradford County, FL, Clay County, FL, Duval County, FL

The radar

The Jacksonville radar (KJAX), 57 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1324 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

044 
WUUS52 KJAX 232120
SVRJAX
FLC003-007-019-031-232200-
/O.NEW.KJAX.SV.W.0144.210723T2120Z-210723T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
520 PM EDT Fri Jul 23 2021

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Bradford County in northern Florida...
  Southeastern Baker County in northeastern Florida...
  Northwestern Clay County in northeastern Florida...
  Southwestern Duval County in northeastern Florida...

* Until 600 PM EDT.

* At 520 PM EDT, a severe thunderstorm was located near Middleburg,
  moving south at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Keystone Heights, Middleburg, Kingsley, Maxville, Camp Blanding and
  Lawtey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3020 8213 3022 8199 2987 8181 2981 8207
TIME...MOT...LOC 2120Z 339DEG 12KT 3008 8200 

HAIL...<.75IN
WIND...60MPH
 
$$

23
1 follow-up statement
355 
WWUS52 KJAX 232144
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
544 PM EDT Fri Jul 23 2021

FLC031-232154-
/O.CAN.KJAX.SV.W.0144.000000T0000Z-210723T2200Z/
Duval FL-
544 PM EDT Fri Jul 23 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DUVAL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3020 8213 3018 8200 2987 8181 2981 8207
TIME...MOT...LOC 2144Z 350DEG 22KT 3006 8201 

$$

FLC003-007-019-232200-
/O.CON.KJAX.SV.W.0144.000000T0000Z-210723T2200Z/
Bradford FL-Baker FL-Clay FL-
544 PM EDT Fri Jul 23 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN BRADFORD...SOUTHEASTERN BAKER AND NORTHWESTERN CLAY
COUNTIES...

At 544 PM EDT, a severe thunderstorm was located near Camp Blanding,
or near Middleburg, moving south at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Keystone Heights, Kingsley, Camp Blanding and Lawtey. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3020 8213 3018 8200 2987 8181 2981 8207
TIME...MOT...LOC 2144Z 350DEG 22KT 3006 8201 

HAIL...<.75IN
WIND...60MPH
 
$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:58 PM EDT, 22 minutes earlier.

Area forecast discussion, Jul 23, 4:58 PM EDT, 22 minutes before
Area Forecast Discussion...CORRECTED TO INCLUDE MINOR COASTAL FLOODING POSSIBLE THIS WEEKEND
National Weather Service Jacksonville FL
458 PM EDT Fri Jul 23 2021

.NEAR TERM [Through Tonight]...

Surface high pressure is located west of the region over the gulf
of mexico while an area of weak low pressure is positioned east
of the local waters. The circulation around the weak low is
helping to drag a backdoor cold frontal boundary southward down
the GA coast with northerly winds becoming breezy from the
northeast behind the front. Aloft, northwesterly flow between
mid/upper level ridging over the central Gulf of Mexico and a
mid/upper level trough over over New England the Mid-Atlantic
region is sending shortwave energy downstream into the area that
is helping to develop scattered to numerous showers and storms
across our north central Florida and the suwannee valley zones
this afternoon with more scattered showers and storms popping
along the Atlantic seabreeze south of Jacksonville along I-95.

The low to the east of the waters will continue to drift southeast
through this afternoon with winds transitioning north to northeast
across inland NE FL areas as the anti cyclonic flow over the region
pushes the enhanced Atlantic seabreeze/backdoor cold front south
along the first coast towards St Augustine and Flagler Beach with
drier air in the low and mid levels rotates in from north to
south, but not before numerous to widespread showers and storms
continue to develop over NE FL areas between Highway 301 and I-75
where heavy rainfall will lead to 1-2 inches with locally higher
amounts possible, especially over north central FL areas as storm
motions slow down and veer north to northeasterly. High temperatures
will be in the low 90s over inland areas with upper 80s at the
beaches.

Tonight, storm activity will eventually dissipate just before the
midnight hour with skies becoming mostly clear from north to
south as the back door front slides southward into NE FL overnight.
Low will be in the low to mid 70s inland and the upper 70s along
the coast.

.SHORT TERM [Saturday Through Sunday Night]...

Mid/upper level ridging will shift from the NW gulf of Mexico into
Texas on Saturday with north to northeast flow over the region as
trough aloft swings off the NE U.S. coastline. The weak low east of
the coastal waters will slowly move south and then southwest towards
east central FL during day with breezy northeast winds of 15-20 mph
with gusts to 30 mph affecting the first coast and coastal SE GA.
With the strong onshore flow coincident with a full moon on Saturday
some above normal tide levels will be possible for the Atlantic
Beaches and some minor flooding during high tide is possible in
normally flood prone areas. A much drier day is anticipated as PWAT
levels drop into the 1.0 to 1.5 inch range with only a few showers
coming onshore into the NE FL coast south of St Augustine around the
weak low's circulation. A isolated storm may be possible over north
central FL areas, but otherwise dry conditions will be evident along
and north of I-10.

Sunday, mid/upper level ridging will move into the mid south states
west northwest of our region with northeast to east northeasterly
winds aloft over our area. Meanwhile, some model agreement between
the GFS and the ECMWF ensembles track the weak low into central
FL during the day Sunday and exiting into the Gulf of Mexico and
then weakening into an open trough by Sunday night. This will bring
in increase in moisture over the area with scattered showers and
storms returning over much of the area including SE GA areas south
of Waycross and all of NE FL, but warming mid level temps below
climatology to -4 to -5 degrees Celsius should limit any strong
storm formations due to poor lapse rates. Surface onshore flow
will become lighter as the pressure gradient decreases over the
region with northeasterly winds becoming easterly around 10-15
mph.

Highs on Saturday and on Sunday will be a little cooler compared
to today in the mid to upper 80s while low 90s will predominate
west of the St Johns river and Highway 301 with near 90 readings
around Jacksonville and the I-95 corridor. Overnight lows Saturday
will be cooler over inland SE GA and the suwannee valley in the
upper 60s to around 70 degrees while staying warm in the upper 70s
to at the coast and low to mid 70s elsewhere.

.LONG TERM [Monday Through Friday]...

Next week will bring increasing deep moisture back into the region
as low level flow veers southeasterly Monday and then southerly
Tuesday into Wednesday, but tepid temperatures around -5 Celsius
in the mid levels should limit strong storms potential with more
scattered to numerous garden variety thunderstorms. The best
coverage will be confined more to NE FL on Monday and then expand
into SE GA and NE FL into midweek.

Thursday, a shortwave trough will dig into the Mid Atlantic and
bring a surface trough into the southeast. This feature will help
cool temperatures aloft and help enhance strong storm potential
while sliding the axis of high pressure ridging from the western
Atlantic south into south Florida. Light southwest winds will
make the Gulf coast seabreeze more dominant on Thursday. By
Friday, mid/upper level ridging taking hold over the central
and southern US will slide gradually eastward and build towards
the region and lower rain chances with more scattered coverage
of showers and storms expected.

Temperature during this period will be near normal with highs
in the lower 90s and lows in the low to mid 70s inland with upper
70s at the coast.

&&

.AVIATION...
[Through 18Z Saturday]

Widespread showers and storms already breaking out across inland
NE FL and expect IFR conds in heavy storms at GNV from 19-23Z,
while closer to the Atlc Coast where the East Coast sea breeze is
starting to push inland with isolated convection that will become
scattered as it moves inland and will likely impact the VQQ TAF
site from 19-22Z time frame with MVFR CIGS/VSBYS, while JAX/CRG
will likely just miss out on any significant convection as it
pushes west and have just kept VCSH/VCTS through the afternoon
hours. Further North at SSI in the drier airmass aloft expect it
to remain rainfall free with SCT VFR clouds this afternoon.
Activity will end at VQQ by 23Z and at GNV by 00-01Z and expect
just a few lower clouds/stratus to linger in the weak onshore flow
overnight with some Fog potential at GNV/VQQ with at least MVFR
VSBYS possible and potential LIFR CIGS, but for now have just
placed SCT002 cloud deck from 07-11Z for now. Breezy onshore flow
at 12-14G18-21 knots from the Northeast will develop at coastal
TAF sites in the 14-16z time frame with VCSH possible at CRG/SGJ.

&&

.MARINE...

A frontal boundary pushing slowly southward towards the Georgia
waters will stall over the northeast Florida waters this evening
as high pressure building over the Ohio Valley pushes eastward
over the Mid-Atlantic states by tonight. A surge of northeasterly
winds will overspread our local waters this afternoon through
tonight as a weak low pressure develops along this stalled front
offshore of the northeast Florida waters tonight into Saturday
with northeasterly winds increasing to Caution levels. This low
pressure center will then move southwestward on Saturday night,
approaching Cape Canaveral early Sunday morning. Seas will build
to near Caution levels offshore on Saturday night and Sunday and
then slowly subside as the low moves slowly westward across the
Florida peninsula late this weekend. Atlantic high pressure will
then extend its axis across the Georgia waters on Monday before
moving southward into NE FL midweek, with light onshore winds on
Monday shifting to southerly by Tuesday and Wednesday.

Rip Currents: Moderate risk of rip currents for NE FL and SE GA
beaches through this evening with a high end moderate risk on
Saturday.

&&

.HYDROLOGY...

Strong onshore flow will coincide with a full moon on Saturday and
some above normal tide levels will be possible for the Atlantic
Beaches and flood prone areas in the ICWW during high tide. However,
significant coastal flooding is not anticipated at this time.

Rivers continue to recede across our region, with minor flooding
now confined to lower portions of the Santa Fe River around the
Fort white and Three Rivers Estates gauges.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  73  92  69  92  71 /  20  10   0  10   0
SSI  78  88  78  89  78 /  10  10  10  10  10
JAX  75  90  75  90  75 /  10  10  10  20  10
SGJ  77  88  76  88  75 /  10  10  20  30  10
GNV  73  93  72  91  73 /  50  20  10  40  10
OCF  73  93  74  91  73 /  90  30  20  40  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Jul 23, 3:54 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
354 PM EDT Fri Jul 23 2021

FLZ137-140-237-240-232045-
Central Marion FL-Eastern Putnam FL-Western Putnam FL-
Eastern Marion FL-
354 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION AND SOUTH CENTRAL
PUTNAM COUNTIES UNTIL 445 PM EDT...

* At 354 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Salt Springs, moving southeast
  at 45 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with this storm.

* Locations impacted include...
  Juniper Springs, Salt Springs, Lake Delancy and Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2930 8197 2948 8174 2935 8159 2932 8168
      2928 8164 2905 8164 2905 8166 2896 8166
TIME...MOT...LOC 1954Z 313DEG 37KT 2932 8173

23
Special weather statement, Jul 23, 3:56 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
356 PM EDT Fri Jul 23 2021

FLZ038-137-232045-
Inland Flagler FL-Eastern Putnam FL-
356 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 445 PM EDT...

* At 356 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Satsuma, or near Pomona Park,
  moving southeast at 25 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with this storm.

* Locations impacted include...
  Bunnell, Crescent City, Pomona Park, East Palatka, Andalusia,
  Fruitland, San Mateo, Satsuma, Welaka and Lake Como.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2926 8141 2940 8142 2940 8143 2938 8145
      2935 8158 2948 8174 2950 8174 2967 8160
      2940 8115 2926 8115
TIME...MOT...LOC 1956Z 313DEG 24KT 2956 8162

23
Special weather statement, Jul 23, 4:13 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
413 PM EDT Fri Jul 23 2021

FLZ031-137-140-232-237-232100-
Western Clay FL-Eastern Putnam FL-Western Putnam FL-Bradford FL-
Eastern Marion FL-
413 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADFORD...NORTH
CENTRAL MARION...NORTHWESTERN PUTNAM AND SOUTHWESTERN CLAY COUNTIES
UNTIL 500 PM EDT...

* At 413 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Lake Geneva, or near Keystone
  Heights, moving southeast at 25 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with this storm.

* Locations impacted include...
  Palatka, Interlachen, Keystone Heights, George's Lake, Lake Geneva,
  Florahome, Melrose Landing, Bardin, Hollister and Hog Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2985 8209 2993 8191 2965 8162 2939 8186
TIME...MOT...LOC 2013Z 332DEG 23KT 2983 8196

23
Special weather statement, Jul 23, 4:41 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
441 PM EDT Fri Jul 23 2021

FLZ023-030-031-122-136-222-232130-
Eastern Alachua FL-Southern Columbia FL-Baker FL-Union FL-
Bradford FL-Northern Columbia FL-
441 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BRADFORD...NORTH
CENTRAL ALACHUA...SOUTHWESTERN BAKER...UNION AND SOUTHEASTERN
COLUMBIA COUNTIES UNTIL 530 PM EDT...

* At 441 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Olustee, or 8 miles east of
  Lake City, moving south at 20 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with this storm.

* Locations impacted include...
  Lake City, Lake Butler, Worthington Spring, Worthington Springs,
  Palestine Community, Groves, Providence, Olustee, Beasley and New
  River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3025 8269 3032 8239 2994 8223 2985 8252
TIME...MOT...LOC 2041Z 339DEG 17KT 3019 8250

23
Local storm report, Jul 23, 5:13 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       4 SE ANDALUSIA          29.46N 81.42W
07/23/2021  M3.59 INCH       FLAGLER            FL   MESONET

            FSWN DAYTONA NORTH WEATHERSTEM - KFLBUNNE19
            NEAR HIDDEN TRAILS PARK. OTHER SITES
            SURROUNDING THE AREA REPORTED 2.5 TO 3
            INCHES OF RAINFALL.

&&

KC
Special weather statement, Jul 23, 5:15 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
515 PM EDT Fri Jul 23 2021

FLZ031-232-237-232200-
Western Clay FL-Western Putnam FL-Bradford FL-
515 PM EDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD...NORTH
CENTRAL PUTNAM AND WESTERN CLAY COUNTIES UNTIL 600 PM EDT...

* At 515 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Camp Blanding, or near
  Middleburg, moving south at 20 mph.

* Winds in excess of 45 mph and minor flooding due to heavy rainfall
  is possible with this storm.

* Locations impacted include...
  Starke, Keystone Heights, Middleburg, George's Lake, Kingsley, Lake
  Geneva, Camp Blanding and Lawtey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 2973 8205 2974 8206 2975 8206 2976 8208
      3011 8213 3016 8193 2980 8177
TIME...MOT...LOC 2115Z 345DEG 17KT 3007 8201

23

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:01 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns44 min
Jul 22, 8:40 PM EDTSpecial Marine WarningJAX95 min
Jul 22, 8:45 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns30 min
Jul 22, 10:52 PM EDTSpecial Weather StatementJAXSuwannee38 min
Jul 23, 1:43 PM EDTSpecial Weather StatementJAXFlagler47 min
Jul 23, 2:34 PM EDTSpecial Weather StatementJAXGilchrist, Suwannee56 min
Jul 23, 2:50 PM EDTSpecial Weather StatementJAXMarion55 min
Jul 23, 2:59 PM EDTSpecial Weather StatementJAXPutnam46 min
Jul 23, 3:19 PM EDTSpecial Weather StatementJAXGilchrist56 min
Jul 23, 3:54 PM EDTSpecial Weather StatementJAXMarion51 min
Jul 23, 3:56 PM EDTSpecial Weather StatementJAXFlagler49 min
Jul 23, 4:04 PM EDTAreal Flood WarningJAXFlagler, Putnam116 min
Jul 23, 4:09 PM EDTAreal Flood WarningJAXMarion, Putnam2 hr
Jul 23, 4:13 PM EDTSpecial Weather StatementJAXPutnam47 min
Jul 23, 4:18 PM EDTSevere Thunderstorm WarningJAXMarion42 min
Jul 23, 4:37 PM EDTSevere Thunderstorm WarningJAXClay, Putnam38 min
Jul 23, 4:41 PM EDTSpecial Weather StatementJAXColumbia, Union49 min
Jul 23, 4:46 PM EDTAreal Flood WarningJAXClay, Putnam119 min
Jul 23, 5:15 PM EDTSpecial Weather StatementJAXClay45 min
Jul 23, 5:32 PM EDTAreal Flood WarningJAXBradford, Clay3 hr
Jul 23, 5:52 PM EDTAreal Flood WarningJAXBradford, Clay, Putnam113 min
Jul 23, 6:02 PM EDTSpecial Weather StatementJAXBaker58 min
Jul 23, 6:14 PM EDTAreal Flood WarningJAXBaker, Bradford, Clay, Duval, Union2 hr
Jul 23, 7:02 PM EDTAreal Flood WarningJAXBaker118 min
Jul 23, 7:42 PM EDTSpecial Weather StatementJAXUnion33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.